# SDR DALA2022060703965

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 70,058 hours, 8,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 DURING WORK CARD #0591-0102 EPSU TEST. TEST FAULTED "ESCAPE SLIDE LT/EPSU (17WL) DOOR 4". CORRECTIVE ACTION: BITE OF 4 LT EPSU FAULTS "EXTERIOR LIGHTS". REMOVED DR 4 LT EMERGENCY ESCAPE SLIDE PER AMDS WORK CARD 2561-4004-4L. CK CONNECTOR PLUG WAS SECURED. INSTALLED NEW 4L DOOR SLIDE ASSY PER AMDS W/C 2561-4004-4L. ALL OPC FOR 4L DOOR GOOD AT THIS TIME. NO HELP. FOUND BROKEN WIRE IN HARNESS, REMOVED NEW SLIDE AND REINSTALLED THE ORIGINAL. RESTORED PANELS AND TRIM AT 4L DOOR. (8511367)
